In: Mathematica Slovaca, vol. 51, no. 4
Rok, strany: 2001, 459 - 467
In this paper we prove a general fixed point principle for mappings defined on absolute retracts. In particular, as a corollary from this principle, we obtain the answer to the open problem concerning validity of the Darbo-Sadovski fixed point theorem for absolute retracts. Our results are illustrated by suitable examples and compared with other of this type.
Bugajewski, D. 2001. On fixed point theorems for absolute retracts. In Mathematica Slovaca, vol. 51, no.4, pp. 459-467. 0139-9918.
Bugajewski, D. (2001). On fixed point theorems for absolute retracts. Mathematica Slovaca, 51(4), 459-467. 0139-9918.